# SDR SWAA2023082189733

- Difficulty date: August 15, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 7,567 hours, 3,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT UNDER FWD F/A'S SEAT WILL NOT TEST<[01] REPLACED BATTERY IN FWD FLIGHT ATT FLASHLIGHT PER AMM 25-64-00. FLASHLIGHT CHECKS GOOD.
